A new proof of 3-colorability of Eulerian triangulations

Mu-Tsun Tsai, Douglas B. West


Using the existence of noncrossing Eulerian circuits in Eulerian plane graphs, we give a short constructive proof of the theorem of Heawood that Eulerian triangulations are 3-colorable.


Plane triangulation, Eulerian circuit, 3-colorable, Heawood's Theorem

Full Text:


DOI: https://doi.org/10.26493/1855-3974.193.8e7

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications